# SDR CKSA98567

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69B042573
- Condition: Corroded
- Location: Bs 1945-1970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 1945 TO 1970, WL 200, LBL 11.33 FOUND BEYOND SRM LIMITS AFTER GRIND OUT.  REPAIRED IAW CKF-AMD-083 SUPP SHEET 2 THROUGH 7.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-210-01-04.
